| Catalog Number |
20059E |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: no product or photo was returned by the customer.The customer complaint of flow issues - fluid blockage could not be verified due to the product not being returned for failure investigation.A device history record review for material# 20059e and lot# 25116104 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 19nov2025.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
It was reported that the bd alaris smartsite extension set had flow issues.The following information was provided by the initial reporter: bd smartsite needle-free valve (ref# 20059e) (lot# (10)25116104).Extension set did not work to draw blood.Iv was good and flushing.There were not any adverse or serious injury to patient or healthcare profession with bd product.